MAUDE Adverse Event Report: O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; SHOE COVER

O&M HALYARD, INC. XTRA TRAC SHOEC, XLG; SHOE COVER
Model Number 69254
Medical Device Problem Code Device Unsafe to Use in Environment (2918)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the event is available but has not been received.O&m halyard, inc.Is the specification developer and complaint handling establishment of the halyard* x-tra traction* shoe cover, xl, blue.The complaint component halyard* x-tra traction* shoe cover, xl, blue, part number 69254 is contract manufactured by hubei xinxin non-woven co., ltd (fda registration number 3011547453).Supplier corrective action request (scar) was submitted to the manufacturer on august 1, 2025.A follow-up report will be provided upon conclusion of investigation and response by the manufacturer.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
The customer has reported a potential safety concern involving the use of shoe covers.Specifically, they indicated that the covers are slippery.As a result, one employee experienced a near-fall incident which caused minor back strain.No serious injury has been reported at this time.Follow-up questions were submitted to the customer to gather additional details regarding the incident.As of the date of this report, no responses have been received.
 
Additional Manufacturer Narrative
Two retained samples from complaint lot hx24358819 were inspected by the manufacturer, hubei xinxin non-woven co., ltd.Upon visual inspection, no abnormalities were observed in the printed pattern on the bottom surface.According to the test report, both the static and kinetic friction values are greater than 0.6, which meets the requirements of fabric specification.A review of the device history record found no abnormalities.All incoming, in-process, and final inspections were completed without deviations, and all results were within specification limits.Although a root cause could not be identified, customers have been advised to exercise caution when using shoe covers on waxed or wet floors.To address the issue, the following measures have been implemented.: in addition to the existing cof (coefficient of friction) test requirements, an additional test has been implemented in the cutting workshop to support further data analysis.A deviation was initiated to increase the amount of glue applied to the fabric, ensuring that the individual friction coefficient reaches at least 0.7, with an average cof value above 0.8.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
XTRA TRAC SHOEC, XLG
Common Device Name
SHOE COVER
Manufacturer (Section D)
O&M HALYARD, INC.
1220 old alpharetta rd
ste 320
alpharetta GA 30005
Manufacturer (Section G)
HUBEI XINXIN NON-WOVEN CO., LTD
taizihu industrial park
pengchang town xiantao
hubei, china
Manufacturer Contact
nichole coggins
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
8287820529
MDR Report Key22749947
Report Number3014421917-2025-00038
Device Sequence Number8606868
Product Code FXP
UDI-Device Identifier30680651692543
UDI-Public30680651692543
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number69254
Device Catalogue Number991069254
Device Lot NumberHX24358819
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/12/2025
Initial Report FDA Received Date08/08/2025
Supplement Report FDA Received Date09/23/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown